Adcal Malaise Side Effect Reports
The following Adcal Malaise side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Malaise, can occur, and what you can do about them.
A side effect could appear soon after you start Adcal or it might take time to develop.
|Cough, Haemoptysis, Pneumonitis, Alopecia, Malaise, Liver Function Test Abnormal, Chest Discomfort, Dyspnoea, Emotional Distress|
This Malaise side effect was reported by a consumer or non-health professional from UNITED KINGDOM. A 66-year-old female patient (weight:NA) experienced the following symptoms/conditions: osteoporosis,hypertension,urinary incontinence,dizziness,rheumatoid arthritis,asthma,blood cholesterol,gastrooesophageal reflux disease,pain. The patient was prescribed Adcal-d3 (dosage: 1 Df, Daily), which was started on May 25, 2011. Concurrently used drugs:
|Malaise, Crohn's Disease|
This Malaise Adcal D3 side effect was reported by a health professional from UNITED KINGDOM on Apr 17, 2012. A male , weighting 180.8 lb, was diagnosed with
Adcal Malaise Causes and Reviews
We are sorry, but no medical information on this topic currently exists in our database. Our articles are updated often, please revisit soon.
Adcal Malaise Reviews
|Sun, 24 Jan 2010|
what will be the effect of Adcal if you take on a long term?
|Thu, 04 Feb 2010|
|Sun, 29 May 2011|
Since I have been taking Adcal-D3 I noticed a dull pain on my left side towards the back at the level of the kidneys.
|Tue, 07 Jun 2011|
I also have had pains in my sides and my rib area since taking a higher dose of Adcal. I also noticed I now feel nauseas and have more joint pain. I really didn't expect this. I have been on Adcal for three years now and still my calcium and vitamin D levels are dropping. I wonder if there is a treatment that is more effective?
|Fri, 05 Feb 2010|
|i have been taking Adcal dissolve 3000mg for several months now. since taking this i have had severe constipation and griping wind along with flatulence. should i go back to my gp or can you advise me to help my digestive system. it is becoming embarrassing and affecting my social life as i dont want to be around people. amp;gt;:o|